# SDR AALA972113

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1871-1851
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LONGERON 52 SPLICE STATION 1871-1851 HAS CORROSION.  REPLACED LONGERON SPLICE AT 1851-1871 AND ATTACHING STRINGER FROM 1841-1871 PER AARD 51-01-00-05.  (M)
